# SDR IPXA2021061470518

- Difficulty date: May 19, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 66,544 hours, 18,814 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ABA815611
- Condition: Delaminated
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CELECTRICAL COMPARTMENT FLOOR PANEL # ABA8156-11 IS DELAMINATED.REMOVED, FABRICATED AND REPALCED FLOOR PANEL # ABA8156-11 IAW EA 011-5330-01-A9163 REV. I/R AND EO MD11-5330-80647-A. (MAJOR) REF. 8100-9
